Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have Stomach Cramping, burps with rotten egg like taste and watery stool. Medication?

Stomach Cramping, twisting in knots, burps sulfur/rotten egg like taste, Watery stool . Drinking plenty of water, 2 anti acids every 6 or so hours, plus 2 500mg motrin with anti acids, hurts to move feels like burning sensation between legs, no vomitting, sat in standable hot water, helped quite a but. Anything else I can do to help get over this?
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

I think you are suffering from acute infectious enteritis for which you require a course of antibiotics like ofloxacin and ornidazole and keep your hydration level well. Can also take antispasmodic like drotaverine but certainly not mortin. No need to take antacids as some of the antacids containing magnesium salts may itself cause loose motion. Burning sensation in legs may be due to loss of electrolytes in stool. So take adequate electrolytes also

I hope I have answered your query and this will help you. Remain in touch and get-well soon.

Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor